Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Linea albicans - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Bones, Muscles and Joints
Answered by

General & Family Physician
Practicing since : 2009
Answered : 595 Questions
User :   I have a yellow bruise looking spot on my arm but I never hit it on anything?
Doctor :   Hi
User :   Hi
User :   I have many questions for you.
User :   I hope 15 minutes will cover it.
Doctor :   Ok.
User :   You can start by explaining the bruise :)
Doctor :   May I ask you a few more questions pertaining to your problem ?
User :   Yes
Doctor :   May I know your age ?
User :   18
User :   Male
Doctor :   Where exactly on your arm do you have them ?
Doctor :   Is it on the deltoid or biceps ?
User :   By my wrist
User :   underarm.
Doctor :   Ok, May I know your weight and height ?
User :   6 foot
User :   210
Doctor :   Ok.I need to tell you that those marks that you see on your wrist and arm pit are called Linea Albicans .
User :   Well its not on my wrist about 2 1/2 inches down
Doctor :   They are due to excessive stretching of skin due to obesity or overweight, where the skin cannot grow its tissues as fast as the body mass.
User :   Im only really obese in my stomach.
User :   I work out and run and lift weights a lot
Doctor :   You are at least 35 pounds over the required weight, Your BMI has to reduce by 4.5 points.
Doctor :   Ok.
Doctor :   That is quite encouraging.
Doctor :   i advise you to use a ointment or lotion called Mederma.
Doctor :   It is very good in healing scars.
Doctor :   Shall we proceed to the next question or do you have anything else to ask ?
User :   My next question I seem to think already it is due with my weight.
User :   But
User :   It could be anxiety, but i feel like my blood vessels really stick out by my wrists
Doctor :   Ok.
Doctor :   May Be you are doing some specific exercises which are causing more stress to your hands and wrists. If you have a profesional gym trainer , please discuss with him and ask him if he could advise more floor and thigh & leg exercises tthan upper extermities, it may cause severe fatigue in arms, and rather than helping may cause more harm.
User :   Ah well normally I do the row and such chest and arms.
Doctor :   How is your blood pressure ?
User :   Well, it varies.
User :   Since I take adderall it is sometimes high.
User :   When Im working out it gets around 160-180 in cardio
Doctor :   Ok.
User :   My doctor has shown concern about this but I have changed diet and excercise.
Doctor :   Have you taken a prescription for Aderall ?
User :   Yes.
Doctor :   Ok.
User :   I did a hour or two ago.
Doctor :   Because it has lotof adverse effects , especially when you are so young, you have enormous energy , where in you dont need a Aderall.
Doctor :   Because Adderall has a powerful effect of increasing blood pressure, it carries the same risk of sudden death, stroke, and heart attack, as do methylphenidate and other stimulants used to treat ADHD, as well as the same risk of seizures in patients with a history of seizures
User :   Ive been taking it for awhile so, really when Im not on adderall I feel tired.
Doctor :   Like all amphetamines that increase norepinephrine production, it may cause akathisia or motor restlessness
Doctor :   and that is the reason for tiredness.
Doctor :   when you are taking it , you feel fine, but when you dont , it feels aweful.
User :   Yes that is a bit what i feel.
Doctor :   it is like physiological addiction.
Doctor :   If I were your doctor I would not have prescribed you, there are better options.
User :   I was on concerta before
Doctor :   Ok.
Doctor :   If you are doing fine with your diet and exrecise and good regimen, you dont actually need these drugs/medications.
Doctor :   You can do without them.
Doctor :   thank you .
Doctor :   take care.
Doctor :   bye for now.
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor